Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: James A. Jenkins
Title: Univalent functions and conformal mapping
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, new ser., no. 18, Berlin-Göttingen-Heidelberg, Springer, 1958. 8+169 pp. DM 34.

Review Information:

Reviewer: Emil Crosswald
Journal: Bull. Amer. Math. Soc. 66 (1960), 19-23
DOI: https://doi.org/10.1090/S0002-9904-1960-10373-4